Wisconsin, 2012

Damaging Wind in Wisconsin, July 26, 2012

July 26, 2012 · NWS GRB · 1 event in 1 county or zone

A thunderstorm produced winds estimated near 50 mph at the EAA AirVenture grounds at Wittman Airport in Oshkosh. The strong wind gust caused minor damage to at least two aircraft at the annual aviation event.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

A thunderstorm produced winds estimated near 50 mph at the EAA AirVenture grounds at Wittman Airport in Oshkosh. The strong wind gust caused minor damage to at least two aircraft at the annual aviation event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jul 26, 11:49 AM CST, 41 minutes earlier.

Area forecast discussion, Jul 26, 11:49 AM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 PM CDT THU JUL 26 2012

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH FRIDAY...PCPN TRENDS ARE THE MAIN
FCST CONCERN...ALONG WITH THE POTENTIAL FOR SVR TSTMS THIS
AFTERNOON AND EVG.

THE RRQ OF A JET STREAK AND AN MCV CONTINUED TO TRIGGER SHOWERS
AND ISOLD TSTMS OVER EC WI EARLY THIS MORNING. THIS FORCING IS
EXPECTED TO SHIFT EAST BY 12Z...AND SHOULD TAKE THE LINGERING
PCPN WITH IT. LOW CLOUDS HAVE FORMED OR ADVECTED INTO THE REGION...
BUT SOME CLEARING WAS NOTED OVER WSTRN WI.

ATTENTION TURNS TO THE STRONG S/W TROF DROPPING SE FROM SOUTHERN
MANITOBA. THIS SYSTEM IS EXPECTED TO MOVE TO NEAR DLH LATE THIS
AFTERNOON. FORCING ASSOCIATED WITH THE INCOMING TROF WILL COMBINE
WITH MODERATE INSTABILITY (CAPES AROUND 1200 J/KG AND LI'S AROUND
-4) TO PRODUCE SCT TSTMS THIS AFTERNOON. WET BULB ZERO HGTS JUST
OVER 10K FT WILL BE MUCH MORE FAVORABLE FOR HAIL TODAY...WINDEX
VALUES ARE GREATER THAN 50 KTS...AND DEEP LAYER SHEAR (30-40 KTS)
IS SUPORTIVE OF ORGANIZED STORMS. SPC HAS MOST OF GRB CWA IN A
SLGT RISK...AND THIS SEEMS REASONABLE. THE SVR THREAT SHOULD
CONTINUE INTO THE EVG HOURS.

THE S/W TROF WILL TRACK RIGHT ACROSS GRB CWA TONIGHT. HAVE EXPANDED
LIKELY POPS ACROSS THE NE TWO-THIRDS OF GRB CWA...AND KEPT CHC POPS
IN OUR SW COUNTIES. ALTHOUGH THE UPPER TROF WILL BE PULLING OUT OF
THE REGION ON FRIDAY...DAYTIME INSTABILITY AND A LINGERING SFC
TROF WILL KEEP THE THREAT OF SCT SHRA/TSRA IN THE FCST.

COOLER AIR WILL CONTINUE TO MOVE INTO THE REGION TODAY AND TONIGHT.
MIXING THROUGH 825-800 MB SUPPORTS MAX TEMPS IN THE UPPER 70S TO
MID 80S TODAY. EVEN COOLER TEMPS IN THE 70S AND LOWER 80S ARE
ANTICIPATED ON FRIDAY.

.LONG TERM...FRI NGT THRU NXT WED. A RATHER STAGNANT UPR PATTERN
TO RESIDE ACROSS THE CONUS DURING THE EXTENDED PERIOD WITH UPR
TROFS LOCATED OVER THE PACIFIC NW AND ERN CONUS...WHILE THE UPR
RDG AXIS REMAINS SITUATED OVER THE SRN PLAINS AND EXTENDS NW INTO
THE ROCKIES. THIS WL KEEP NE WI UNDER A NW FLOW ALOFT AND
SUSCEPTIBLE TO MID-LEVEL SHORTWAVE TROFS RIDING THE RIM OF THE UPR
RDG AND DROPPING SE INTO THE REGION. THUS...A CONTINUATION OF
ABOVE NORMAL TEMPS AND PERIODIC CHCS FOR SHWRS AND TSTMS.

WEATHER FINALLY SETTLES DOWN A BIT FOR FRI NGT AS A WEAK AREA OF
HI PRES SETTLES OVER WI AND BRINGS A COOLER/DRIER AIR MASS TO THE
REGION. AS SKIES BECOME MOSTLY CLEAR TO PARTLY CLDY AND WINDS GO
LIGHT/VARIABLE...EXPECT TO SEE TEMPS DROP INTO THE UPR 40S TO LWR
50S NORTH...GENERALLY 55-60 DEGS ELSEWHERE. MAY ALSO NEED TO ADD
SOME PATCHY FOG TO THE FCST DUE TO RAINFALL OVER THE PAST COUPLE
OF DAYS.

THE SFC HI SLIPS EAST INTO LWR MI ON SAT ALLOWING FOR WINDS TO
GRADUALLY BACK TO THE SW (EXCEPT SE NEAR LK MI) WITH WARMER AIR
STARTING TO WORK BACK INTO WI. ONLY CONCERN FOR SAT WL BE THE
MOVEMENT OF THE NXT SHORTWAVE TROF ROUNDING THE TOP OF THE UPR
RDG. HOWEVER...MOST OF THE MDLS INDICATE THIS FEATURE WOULD SLIDE
TO OUR SOUTH AND WEST...THUS HAVE MAINTAINED A DRY FCST.

ANOTHER QUIET NGT EXPECTED ACROSS THE FCST AREA SAT NGT AS THE
DEPARTED HI PRES STIL HAS ENUF INFLUENCE TO KEEP AWAY ANY SYSTEMS.
SOME HI CLOUDS COULD BEGIN TO OVERSPREAD WI LATER SAT NGT AS THE
NXT SHORTWAVE TROF PUSHES PUSHES ACROSS SRN SECTIONS OF THE
CANADIAN PRARIE. ONSET OF WAA AND THE HI CLOUDS WL PREVENT TEMPS
FROM FALLING AS FAR AS FRI NGT. INSTEAD...LOOK FOR MIN TEMPS TO
DIP INTO THE UPR 50S TO LWR 60S NORTH...LWR TO MID 60S CNTRL/
E-CNTRL WI. FIRST ISSUE OF DISCENT AMONG THE MDLS OCCURS ON SUNDAY
WITH REGARDS TO THE TIMING OF THIS NXT SHORTWAVE TROF. THE GFS/
CANADIAN ARE QUICKER WHILE THE ECMWF IS SLOWER. KNOWING THE FASTER
TENDENCIES OF THE FORMER MDLS...TENDED TO FAVOR THE ECMWF WHICH
WOULD HOLD OFF PCPN FOR MUCH OF THE DAY. MAY NEED TO LWR POPS TO
SLGT CHC AT BEST AND RAISE MAX TEMPS A DEG OR TWO.

THE NXT DECENT CHC FOR SHWRS/TSTMS WOULD THEN ARRIVE SUNDAY NGT AS
THIS SHORTWAVE TROF MOVES INTO THE GREAT LKS REGION. THIS PCPN CHC
COULD EASILY CARRY OVER INTO MON...BUT EXACTLY WHAT PART OF WI
WOULD BE FAVORED IS HARD TO DISCERN AT THE MOMENT DEPENDING ON ANY
FRONTAL BOUNDARIES FLOATING AROUND...THE EXACT LOCATION OF THE
SHORTWAVE TROF AND AMOUNT OF INSTABILITY PRESENT. FCST BECOMES
MUCH MORE DIFFICULT HEADED TOWARD THE MIDDLE OF NXT WEEK AS A
SERIES OF RELATIVELY WEAK SHORTWAVE TROFS CONT TO MOVE UP AND OVER
THE NRN EDGE OF THE UPR RDG AND SLIDE SE INTO THE WRN GREAT LKS.
PLENTY OF HEAT AND HUMIDITY WL BE IN PLACE OVER NE WI WITH BOTH
TUE AND WED PROVIDING FOR AN UNSTABLE ATM AS EACH OF THESE UPR
TROS ARRIVED. HAVE GENERALLY FOLLOWED THE CONSENSUS
&&

.AVIATION...CONVECTION IS MAIN CONCERN FOR THIS AFTERNOON
AND THIS EVENING...THEN AREA OF WIDESPREAD SHOWERS AND SCATTERED
THUNDERSTORMS ACROSS NORTHEAST WISCONSIN AFTER MIDNIGHT INTO
FRIDAY MORNING. FIRST AREA OF SCATTERED SHOWERS AND THUNDERSTORMS
WILL MOVE ACROSS NORTHEAST WISCONSIN THROUGH 21Z.
MEANWHILE...CONVECTION WILL INCREASE AGAIN ACROSS CENTRAL AND
NORTH CENTRAL WISCONSIN AHEAD OF UPPER DISTURBANCE APPROACHING THE
STATE FROM THE NORTHWEST. SOME OF THE STORMS THIS AFTERNOON AND
EVENING WILL BE CAPABLE OF PRODUCING MVFR/IFR CONDITIONS DUE TO
LOW VISIBILITIES DUE TO HEAVY RAIN AND LOW CLOUDS. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OVER 30 KNOTS.

AFTER MIDNIGHT TONIGHT...IT APPEARS THERE WILL BE AN AREA OF LOCALLY
HEAVY RAIN ALONG WITH IFR/MVFR CIGS ACROSS NORTHEAST WISCONSIN. MAIN
FOCUS FOR THE HEAVY RAIN WILL BE APPLETON AND GREEN BAY ON NORTHWARD
TOWARDS MARINETTE. ANY IFR/MVFR CIGS SHOULD IMPROVE FRIDAY
MORNING. ANY LINGERING SHOWERS SHOULD DIMINISH FRIDAY MORNING WITH
THE POSSIBILITY OF SOME MORE SHOWERS AND THUNDERSTORMS LATE FRIDAY
MORNING AND FRIDAY AFTERNOON.

ECKBERG
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 26, 10:44 AM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1144 AM CDT THU JUL 26 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1144 AM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW
STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY THREATS. SOME OF THE STORMS
MAY PRODUCE LOCALLY HEAVY RAIN AS WELL. FOR TONIGHT...THERE IS THE
POTENTIAL FOR LOCALLY HEAVY RAIN ACROSS NORTHEAST WISCONSIN
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE. THUNDERSTORMS WILL BE POSSIBLE AT
TIMES FROM SUNDAY THROUGH WEDNESDAY. HOWEVER...IT IS TOO EARLY TO
DETERMINE IF ORGANIZED SEVERE WEATHER WILL DEVELOP DURING THIS
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-271645-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1144 AM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT.
THE STRONGER STORMS MAY PRODUCE SOME HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE POSSIBLE AT TIMES
FROM SUNDAY THROUGH WEDNESDAY.

ECKBERG

In the hours before

Local storm report, Jul 26, 9:25 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 AM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       WINCHESTER              46.21N 89.90W
07/25/2012  M1.80 INCH       VILAS              WI   CO-OP OBSERVER

            RAINFALL FROM LAST NIGHT AND THIS MORNING.

0642 PM     HAIL             2 S MANAWA              44.43N 88.91W
07/25/2012  M0.25 INCH       WAUPACA            WI   PUBLIC

            CORRECTED FOR CITY

0740 PM     TSTM WND DMG     2 N MACKVILLE           44.37N 88.41W
07/25/2012                   OUTAGAMIE          WI   TRAINED SPOTTER

            ONE TREE AND POWERLINES DOWN. TIME ESTIMATED BY RADAR.

0744 PM     TSTM WND DMG     LITTLE CHUTE            44.28N 88.26W
07/25/2012                   OUTAGAMIE          WI   EMERGENCY MNGR

            POWER LINES DOWN AT MONROE ST AND WILLOW ST. TIME
            ESTIMATED BY RADAR.

0745 PM     TSTM WND GST     BRILLION                44.18N 88.06W
07/25/2012  E40.00 MPH       CALUMET            WI   TRAINED SPOTTER

            POWER OUT IN BRILLION.

0807 PM     TSTM WND GST     VALDERS                 44.06N 87.88W
07/25/2012  M60.00 MPH       MANITOWOC          WI   TRAINED SPOTTER

            GUSTY WINDS AND HALF INCH HAIL REPORTED.

0810 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
07/25/2012  E56.00 MPH       MANITOWOC          WI   MESONET

            REPORTED AT STRANGEL ELEMENTARY SCHOOL BY WBAY WEATHER
            NET. TIME ESTIMATED BY RADAR.

0810 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
07/25/2012  M68.00 MPH       MANITOWOC          WI   AWOS

0810 PM     MARINE TSTM WIND TWO RIVERS              44.15N 87.56W
07/25/2012  E68.00 MPH       MANITOWOC          WI   TRAINED SPOTTER

            DIME SIZE HAIL AND GUSTY WINDS.

0810 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
07/25/2012  E68.00 MPH       MANITOWOC          WI   TRAINED SPOTTER

            10 TREES DOWN IN TOWN.

0813 PM     HAIL             TWO RIVERS              44.15N 87.56W
07/25/2012  M1.00 INCH       MANITOWOC          WI   NWS EMPLOYEE

0815 PM     HAIL             TWO RIVERS              44.15N 87.56W
07/25/2012  E1.75 INCH       MANITOWOC          WI   BROADCAST MEDIA

            GOLF BALL SIZE HAIL AS WELL AS A DOWNED FLAG POLE AND
            CHAIRS THROWN ACROSS YARD DUE TO STRONG WINDS. REPORT VIA
            WLUK NEWS. TIME ESTIMATED BY RADAR.

0509 AM     HEAVY RAIN       NEW LONDON              44.38N 88.75W
07/26/2012  M1.98 INCH       WAUPACA            WI   TRAINED SPOTTER

            12 HOUR TOTAL.

0644 AM     HEAVY RAIN       1 S MANITOWOC           44.07N 87.66W
07/26/2012  M2.28 INCH       MANITOWOC          WI   TRAINED SPOTTER

            STORM TOTAL.

0705 AM     HEAVY RAIN       NEW LONDON              44.38N 88.75W
07/26/2012  M2.96 INCH       WAUPACA            WI   CO-OP OBSERVER

            STORM TOTAL.

&&

MPC
Special weather statement, Jul 26, 10:41 AM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1141 AM CDT THU JUL 26 2012

WIZ019>021-030-031-074-261730-
LANGLADE-MARATHON-MENOMINEE-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN
OCONTO COUNTY-
1141 AM CDT THU JUL 26 2012

...STRONG STORM MOVING EAST NEAR ANTIGO...

AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANTIGO...MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
       ZOAR...               UPPER BASS LAKE...    ELTON...
       NEOPIT...             WHITE LAKE...         NEOPIT...
       BOULDER LAKE CAMPGROUND...                  LANGLADE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MPC
Special weather statement, Jul 26, 11:48 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1248 PM CDT THU JUL 26 2012

WIZ020-031-039-074-261830-
BROWN-MENOMINEE-SHAWANO-SOUTHERN OCONTO COUNTY-
1248 PM CDT THU JUL 26 2012

...STRONG STORM MOVING JUST SOUTH OF DUE EAST OVER SOUTHEAST
MENOMINEE COUNTY...

AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL MENOMINEE COUNTY...MOVING
EAST-SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SHAWANO LAKE...       HAYES...              CECIL...
  UNDERHILL...          PULCIFER...           GILLETT...
  ADVANCE...            SPRUCE...             OCONTO FALLS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MPC
Special weather statement, Jul 26, 12:12 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
112 PM CDT THU JUL 26 2012

WIZ038-039-048>050-261900-
BROWN-CALUMET-MANITOWOC-OUTAGAMIE-WINNEBAGO-
112 PM CDT THU JUL 26 2012

...STRONG STORM ENTERING THE CENTRAL FOX VALLEY...

AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR APPLETON...MOVING SOUTHEAST AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  KAUKAUNA...           HIGH CLIFF STATE PARK...
  HARRISON...           SHERWOOD...           ST JOHN...
  HOLLAND...            FOREST JUNCTION...    DUNDAS...
  ASKEATON...           HILBERT...            BRILLION...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MPC
Local storm report, Jul 26, 12:29 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
129 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND GST     1 SW OSHKOSH            44.00N 88.56W
07/26/2012  E45 MPH          WINNEBAGO          WI   TRAINED SPOTTER

&&

ASHLEYW

The radar

The Green Bay radar (KGRB), 67 km away, was scanning. The volume nearest the first event began at 18:28 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Winnebago

When
July 26, 12:30 PM CST
Where
Winnebago County, (Osh)wittman Fld Osh
Measured
43 kt (49 mph) estimated gust
Property damage
$5,000
Reported by
NWS Employee
Coordinates
43.980, -88.550

A thunderstorm produced winds near 50 mph at the EAA AirVenture grounds at Wittman Airport. The strong wind gust knocked over several dumpsters and three tents. The wind also pushed a light airplane into a parked car and flipped an aircraft onto a P-51 Mustang plane.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2012Every state in 2012This day in weather historyWarnings in Wisconsin, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 385994.